Maximal rank for planar singularities of multiplicity 2

Research output: Contribution to journalArticleResearchpeer-review

4 Citations (Scopus)

Abstract

We prove that general unions of singularity schemes of multiplicity two in the projective plane have maximal rank. © 2006 Elsevier Inc. All rights reserved.
Original languageEnglish
Pages (from-to)37-54
JournalJournal of Algebra
Volume302
DOIs
Publication statusPublished - 1 Aug 2006

Fingerprint Dive into the research topics of 'Maximal rank for planar singularities of multiplicity 2'. Together they form a unique fingerprint.

  • Cite this